Related Questions

I havnt gotten my period its already been a month and I an trying to concieve but negative pregnancy test! Whats wrong? Was on Depo-Provera for 9 months?

Depo. It can be very difficult to conceive after depo. The effects of depo last for on average 9 months after stopping it but can last for up to 2 years. most likely the depo still has an effect. if still no period in 6 months would see a specialist. Read more...
Several possibilitie. There are several possibilities. If you stopped the Depo provera (medroxyprogesterone) recently your period could still be irregular due to your previous use. You could have a very early pregnancy and the pregnancy test will turn positive next week. Thyroid disease, polycystic ovarian syndrome, insulin resistance/diabetes, stress, underweight, exercise, changes in diet or exercise, and even pituitary tumors can do this. Read more...

Normal period and negative pregnancy test. Some bloating which maybe related to my thyroid problem. Protected intercourse. Could I be pregnant?

GI symptoms. Bloating is more likely related to your gastrointestinal (GI) tract that a pregnancy necessarily. The chance of conceiving with intercourse is very much related to how close it occurs to ovulation. On a classic 28 day menstrual cycle, you're typically most fertile around cycle day 13-14. You can keep a diet journal where you write down what you eat and when you have bloating--look for pattern. Read more...

5days late period, small brown discharge on pad, bloating, neg. Pregnancy test 2x (done by me & doc). No sex since 5/31 & a had period since. What is it?

Menstrual. irregularities are not uncommon. Anovulatory cycles are one cause. For more info on the subject, please consult this site. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/pages/causes.aspx. Read more...

I've hadn't no period since October 4 negative pregnancy test, but the last week I've had brown discharge?

Hormonal imbalance. If you did the tests correctly, you are unlikely to be pregnant. Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Read more...